International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 95-100
Homomorphisms and related contractions of graphs
Department of Mathematics, Idaho State University, Pocatello 83209, ID, USA
Received 6 August 1985; Revised 16 July 1986
Copyright © 1988 Robert D. Girse and Richard A. Gillman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For every homomorphism of a graph there exists a contraction on , the complement of . Here we study the graph equation . In the course of our work we show that Hadwiger's Conjecture is true for every self-complementary graph.